MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS

C.R. BARD, INC. (BASD) -3006260740 POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY; CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Model Number N/A
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported by the customer that "doctor inserted 5f double lumen picc.We could not remove the wire.I believe it was was from the purple port but i am not 100% certain anymore." no patient or user impact noted.No other information was provided.
 
Additional Manufacturer Narrative
The device has not been returned to the manufacturer for evaluation.
 
Additional Manufacturer Narrative
H11: section a through f - the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.The complaint of resistance of a guidewire being removed from a catheter is inconclusive due to the complainant guidewire not being returned with the catheter.One 5 fr d/l powerpicc catheter was returned for evaluation.An initial visual observation showed use residues throughout the returned device, and the complainant nitinol guidewire was not returned with the catheter.A functional test of attempting to insert a non-complainant nitinol guidewire into each lumen revealed slight resistance in the purple lumen, but the functional testing was otherwise unremarkable.Both lumens were then flushed with water using a 12 ml syringe and were both patent to infusion with unremarkable effort and flow rates.The complaint of resistance experienced during the attempt of removal of a guidewire is inconclusive due to the complainant guidewire not being returned with the catheter for testing.
 
Event or Problem Description

Brand Name
POWERPICC 5F DUAL-LUMEN POLYURETHANE CATHETER RADIOLOGY
Common Device Name
CATHETER,INTRAVASCULAR,THERAPEUTIC,LONG-TERM GREATER THAN 30 DAYS
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
Manufacturer (Section G)
BARD REYNOSA S.A. DE C.V. -9617592
blvd. montebello #1
parque industrial colonial
reynosa, tamaulipas 88780
MX   88780
Manufacturer Contact
kayla olsen
605 north 5600 west
salt lake city 84116
8015950700
MDR Report Key16590583
Report Number3006260740-2023-00955
Device Sequence Number2893329
Product Code LJS
UDI-Device Identifier00801741027925
UDI-Public(01)00801741027925
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
K051672
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 06/20/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number3275135
Device Lot NumberREGX1060
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 03/03/2023
Supplement Date Received by Manufacturer06/20/2023
Initial Report FDA Received Date03/22/2023
Supplement Report FDA Received Date06/23/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown